# SDR AALA201611099001

- Difficulty date: November 8, 2016
- Submitted: November 11, 2016
- Operation: Air carrier
- Aircraft: N276AY
- Make and model: Airbus A330-323
- Aircraft serial: 375
- Aircraft time: 71,923 hours, 10,172 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Obstructed
- Location: R2 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. 2R DOOR WILL NOT ARM. MAINTENANCE REMOVED DEBRIS FROM 2R DOOR SLIDE TRACK AND ACCOMPLISHED SATISFACTORY OPERATIONAL CHECK.
